You are here

Functional Dependence

Year of Award: 1968

Publication Information: The American Mathematical Monthly, vol. 74, 1967, pp. 911-920

Summary: The author investigates various versions of functional dependence for a finite family of real-valued functions. This article includes a proof of the theorem of Brown and Sard.

Read the Article:

About the Author: (from The American Mathematical Monthly, vol. 74, (1967)) W.F. Newns was at the University of Liverpool at the time of publication.

MSC Codes: 
97Ixx
Author (old format): 
W.F. Newns
Author(s): 
W. F. Newns (The University of Liverpool)
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

The author investigates various versions of functional dependence for a finite family of real-valued functions. This article includes a proof of the theorem of Brown and Sard.

Dummy View - NOT TO BE DELETED